# SDR ASAA2021122136974

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,018 hours, 14,181 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 1428
- Condition: Faulty
- Location: #1 Main Tank
- Part time: 19,659 hours, 5,998 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FQIS FAILS SYSTEM TEST. COMPENSATOR PROBE F15 AND PROBES TU7, TU8, TU10, AND TU11 ARE OUT OF ACCEPTABLE CAPACITANCE VALUES. GROUNDED - YES. REMOVED AND REPLACED #1 FQIS COMPENSATOR PROBE AND PROBES TU7, TU8, TU10, AND TU11. ALL PROBES REPLACED PER B737-800 AMM 28-41-21/401 AND CAPACITANCE VALUES NOW READ GOOD. ALL ITEMS COMPLETE AND CLOSED. LEAK CHECK AND INSPECTION REQUIREMENTS. #1 FQIS OK FOR ETOPS SERVICE. FUEL LOAD BALANCED FOR DISPATCH.
